Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Varieties of groups and Burnside's problem

Author: L. G. Kovács
Journal: Bull. Amer. Math. Soc. 74 (1968), 599-601
MathSciNet review: 0222143
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hall and Graham Higman, On the p-length of p-soluble groups and reduction theorems for Burnside's Problem, Proc. London Math. Soc. (3) 6 (1956), 1-42. MR 72872
  • 2. L. G. Kovács, Varieties and finite groups, J. Austral. Math. Soc. (to appear). MR 248205
  • 3. B. H. Neumann, Varieties of groups, Bull. Amer. Math. Soc. 73 (1967), 603-613. MR 212077
  • 4. Sheila Oates, Identical relations in a small number of variables, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, August 1965, Gordon and Breach, New York, 1967, pp. 261-264. MR 218433
  • 5. John G. Thompson, Nonsolvable finite groups whose nonidentity solvable subgroups have solvable normalizers (to appear).

Additional Information


American Mathematical Society